Facebook Pixel
EmpowHER Guest

Vaginal bleeding

By Anonymous January 25, 2016 - 3:28am
Rate This

6 days after taking postinor2 correctly (that is, a day after my period), I have noticed bleeding for about 2 days now . Is this my period? What does this mean?

Add a Comment4 Comments

HERWriter Guide

Hi Anon

If you are bleeding a day after your period then it could still be your period. Emergency contraception can cause bleeding too so this might be what's happening - bleeding is a common side effect. Your period indicates you are not pregnant.

January 25, 2016 - 6:35am
EmpowHER Guest
Anonymous (reply to Susan Cody)

Hello Susan, I took postinor2 a day after my period had ended cos I had unprotected intercourse. My period was on the 10th and ended on the 16th. Took postinor2 on the 17th. Six (6) days later on the 23rd, I'm experiencing bleeding. Is this implantation bleeding?

January 25, 2016 - 6:42am
HERWriter Guide (reply to Anonymous)

Hi Anon!

A side effect of P2 is bleeding so it is far more likely to be that rather than implantation bleeding. P2 is 90-95% effective when taken within the first 24 hours of sex so you can calculate your risk from here.

January 25, 2016 - 6:44am
EmpowHER Guest
Anonymous (reply to Susan Cody)

Ok. The reason I'm asking is because I assumed that bleeding after taking postinor2 is indicative that the pills worked and that one is not pregnant.

January 25, 2016 - 6:48am
Enter the characters shown in the image.
By submitting this form, you agree to EmpowHER's terms of service and privacy policy
Add a Comment

All user-generated information on this site is the opinion of its author only and is not a substitute for medical advice or treatment for any medical conditions. Members and guests are responsible for their own posts and the potential consequences of those posts detailed in our Terms of Service.


Sex 101

Get Email Updates

Health Newsletter

Receive the latest and greatest in women's health and wellness from EmpowHER - for free!